| Model Number |
CC4204A |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/05/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Results: visual inspection of the returned product found the lens stuck inside a cartridge.There was no visible damage to the cartridge.(b)(4).
Event or Problem Description
An cc4204a collamer single piece lens +20.5 diopter was returned to the manufacturer stuck inside the nanopoint cartridge.The reporter indicated the lens was not implanted and they had no additional information to provide.